# SDR YENA2021091700575

- Difficulty date: September 2, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 50,331 hours, 17,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Displaced
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PUSHED ENCLOSURE OFF WING SCAPE SLIDE . ALL THE BALLS ARE IN ON LH WING; (REF ARM W/O 2021-197/1 N/R 2021-355368) R & R OFFWING SCAPE SLIDE IAW AMM 25-62-42-000-001-A AND AMM 25-62-42-400-001-A TEST IS OK. SUPPLEMENTAL INFORMATION TO FOLLOW.
